Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 9 (1955), 26-41
DOI: https://doi.org/10.1090/S0025-5718-55-99116-X
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Fisher & Frank Yates, Statistical Tables for Biological, Agricultural, and Medical Research. London & Edinburgh, 4th ed., 1953.
  • [1] NBSCL, Tables of the Binomial Probability Distribution. AMS no. 6, Washington, 1950. [MTAC, v. 4, p. 208-209.]
  • [1] R. A. Fisher & F. Yates, Statistical Tables for Biological, Agricultural and Medical Research. London & Edinburgh, 1938.
  • [1] Karl Pearson and Alice Lee, ``On the generalized probable error in multiple normal correlation,'' Biometrika, v. 6, 1908, p. 59-68.
  • [2] R. A. Fisher in BAAS Math. Tables, v. I, London, 1931, p. xxvi-xxxv.
  • [1] J. W. Tukey, ``Some sampling simplified,'' Amer. Stat. Assn., Jn., v. 45, 1950, p. 501-519. MR 0040624 (12:725b)
  • [2] F. W. David & M. G. Kendall, ``Tables of symmetric functions--part I,'' Biometrika, v. 36, 1949, p. 431-449. [MTAC, v. 4, p. 146.] MR 0033788 (11:488e)
  • [3] J. Wishart, ``Moment coefficients of the $ k$-statistics in samples from a finite population,'' Biometrika, v. 39, 1952, p. 1-13. [MTAC, v. 7, p. 97.] MR 0050223 (14:296h)
  • [1] H. Weiler, ``On the most economical sample size for controlling the mean of a population,'' Ann. Math. Stat., v. 23, 1953, p. 247-254.
  • [2] H. Weiler, ``The use of runs to control the mean in quality control,'' Amer. Stat. Assn., Jn., v. 48, 1953, p. 816-825.
  • [1] F. Wilcoxon, ``Individual comparisons by ranking methods,'' Biometrics Bull., v. 1, 1945, p. 80-83.
  • [2] H. B. Mann & D. R. Whitney, ``On a test of whether one of two random variables is stochastically larger than the other,'' Ann. Math. Stat., v. 18, 1947, p. 50-60. MR 0022058 (9:151g)
  • [3] T. J. Terpstra, ``The asymptotic normality and consistency of Kendall's test against trend, when ties are present in one ranking,'' K. Ned. Akad. van Wetensch., Proc. s. A, v. 55, 1952, p. 327-333. MR 0048751 (14:64d)
  • [1] L. R. Salvosa, ``Tables of Pearson's type III function,'' Ann. Math. Stat., v. 1, 1930, following p. 198.
  • [1] NYMTP, ``Table of sine and cosine integrals for arguments from 10 to 100.'' New York, 1942.
  • [1] P. Nath, ``Confluent hypergeometric function,'' Sankhyā, v. 11, 1951, p. 153-166. MR 0044892 (13:494b)
  • [1] Milton Abramowitz & H. A. Antosiewicz, ``Coulomb wave functions in the transition region,'' Phys. Rev. (2), v. 96, 1954, p. 75-77. MR 0063494 (16:129d)
  • [1] J. McDougall & E. C. Stoner, Roy. Soc. Phil. Trans., v. 237A, 1938, p. 67-104. 2 J. E. Robinson, Phys. Rev., s. 2, v. 83, 1951, p. 678-679.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-55-99116-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society